# SDR COMA2009081050178

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 31,957 hours, 27,821 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O FROM PHL RECEIVED FLAPS FAIL CAUTION MSG AT 17 DEG.  EMERGENCY DECLARED, A/C RETURNED TO PHL LANDED SAFELY.  RE-RIGGED FLAP SYSTEM, OPS CHECK GOOD.
